# SDR SWAA100847

- Difficulty date: February 15, 2010
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N332SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23696
- Aircraft time: 71,180 hours, 64,093 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101042
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND LT OVERHEAD BULLNOSE EMERGENCY EXIT LIGHT LENS MISSING.  INSTALLED LENS PER MM.
